No Cover Image

Journal article 249 views 10 downloads

Limit profiles for singularly perturbed Choquard equations with local repulsion

Zeng Liu, Vitaly Moroz Orcid Logo

Calculus of Variations and Partial Differential Equations, Volume: 61, Issue: 4

Swansea University Author: Vitaly Moroz Orcid Logo

  • 60163.pdf

    PDF | Version of Record

    © The Author(s) 2022. This article is licensed under a Creative Commons Attribution 4.0 International License.

    Download (1.02MB)
Published in: Calculus of Variations and Partial Differential Equations
ISSN: 0944-2669 1432-0835
Published: Springer Science and Business Media LLC 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Funders: National Natural Science Foundation of China
Issue: 4